# SDR DXTA2008121503398

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 1,618 hours, 1,058 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR RETRACTION, NOSE GEAR MADE LOUD "CLUNKING" NOISE.  LT MAIN GEAR LIGHT REMAINED ON.  THE RED UNSAFE LIGHT REMAINED ON.
